Follow
Jonas Deré
Jonas Deré
Unknown affiliation
Verified email at kuleuven.be
Title
Cited by
Cited by
Year
Existence of Anosov diffeomorphisms on infra-nilmanifolds modeled on free nilpotent Lie groups
K Dekimpe, J Deré
Topological Methods in Nonlinear Analysis 46 (1), 165-189, 2015
142015
On Ricci negative solvmanifolds and their nilradicals
J Deré, J Lauret
Mathematische Nachrichten 292 (7), 1462-1481, 2019
102019
Expanding maps and non-trivial self-covers on infra-nilmanifolds
K Dekimpe, J Deré
Topological Methods in Nonlinear Analysis 47 (1), 347-368, 2016
102016
A new method for constructing Anosov Lie algebras
J Deré
Transactions of the American Mathematical Society 368 (2), 1497-1516, 2016
82016
Gradings on Lie algebras with applications to infra-nilmanifolds
J Deré
Groups, geometry and dynamics, 2014
72014
Effective twisted conjugacy separability of nilpotent groups
J Deré, M Pengitore
Mathematische Zeitschrift 292 (3), 763-790, 2019
62019
Effective subgroup separability of finitely generated nilpotent groups
J Deré, M Pengitore
Journal of Algebra 506, 489-508, 2018
62018
The structure of underlying Lie algebras
J Deré
Linear Algebra and its Applications 581, 471-495, 2019
42019
NIL-affine crystallographic actions of virtually polycyclic groups
J Deré
Transformation Groups 26 (4), 1217-1240, 2021
32021
Which infra-nilmanifolds admit an expanding map or an Anosov diffeomorphism?
J Deré
22015
Simply transitive NIL-affine actions of solvable Lie groups
J Deré, M Origlia
Forum Mathematicum 33 (5), 1349-1367, 2021
12021
Orthogonal bi-invariant complex structures on metric Lie algebras
J Deré
Annals of Global Analysis and Geometry 59 (2), 157-177, 2021
12021
Anosov diffeomorphisms on infra-nilmanifolds associated to graphs
J Deré, M Mainkar
arXiv preprint arXiv:2008.09717, 2020
12020
Periodic and eventually periodic points of affine infra-nilmanifold endomorphisms
J Deré
arXiv preprint arXiv:1506.02477, 2015
12015
Anosov rational forms in Lie algebras associated to graphs
J Deré, T Witdouck
arXiv preprint arXiv:2201.13385, 2022
2022
Survey on effective separability
J Deré, M Ferov, M Pengitore
arXiv preprint arXiv:2201.13327, 2022
2022
Strongly scale-invariant virtually polycyclic groups
J Deré
arXiv preprint arXiv:2103.05938, 2021
2021
On closed manifolds admitting an Anosov diffeomorphism but no expanding map
J Deré, T Witdouck
arXiv preprint arXiv:2103.00914, 2021
2021
Corrigendum to “Effective subgroup separability of finitely generated nilpotent groups”[J. Algebra 506 (2018) 489–508]
J Deré, M Pengitore
Journal of Algebra 523, 365-367, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–19